Two-dimensional Thomas-Fermi parabolic quantum dot in a weak magnetic field

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


The Thomas-Fermi equation, in conjunction with the Poisson equation is solved exactly for the problem of the two-dimensional circular parabolic quantum dot in the presence of a weak magnetic field, in the framework of the local spin-density approximation. The total energy, chemical potential, differential capacitance, degree of polarization, and diamagnetic susceptibility were calculated. Asymptotic solutions were obtained for the limits of strong and weak confinement.

Original languageEnglish (US)
Pages (from-to)723-730
Number of pages8
JournalEuropean Physical Journal B
Issue number4
StatePublished - Feb 2 2000


  • 71.10.Ca electron gas, fermi gas
  • 85.30.Vw low-dimensional quantum devices (quantum dots, quantum wires etc.)

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics


Dive into the research topics of 'Two-dimensional Thomas-Fermi parabolic quantum dot in a weak magnetic field'. Together they form a unique fingerprint.

Cite this